Siberian Mathematical Journal

, Volume 28, Issue 1, pp 89–92 | Cite as

A method of solving integral equations with arbitrary kernels

  • V. B. Korotkov
Article

Keywords

Integral Equation Arbitrary Kernel 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    W. Schachermayer and L. Weis, “Almost compactness and decomposability of integral operators,” Proc. Am. Math. Soc.,81, No. 4, 595–599 (1981).Google Scholar
  2. 2.
    V. B. Korotkov, “Integral representations of linear operators,” Sib. Mat. Zh.,15, No. 3, 529–545 (1974).Google Scholar
  3. 3.
    E. Hille and R. S. Phillips, Functional Analysis and Semigroups, Colloquium Publication No. 31, Am. Math. Soc., Providence, R.I. (1968).Google Scholar
  4. 4.
    F. Tricomi, Integral Equations, Interscience, New York (1957).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • V. B. Korotkov

There are no affiliations available

Personalised recommendations